# SDR AWXA9500584

- Difficulty date: August 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Loose
- Location: Cabin
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHX-LAX - FLT NR 24 - ON TAKEOFF, THE LT AFT OVER DOOR EMERGENCY EXIT LIGHT FIXTURE FELL OUT INJURING THE NR 3 FLIGHT ATTENDANT.  AIRCRAFT RETURNED TO PHX WITHOUT FURTHER PROBLEMS.  MAINTENANCE TRIMMED CEILING PANEL TO BETTER FACILITATE LIGHT HOUSING AND REINSTALLED LIGHT ASSEMBLY.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
